Phiếu bài tập Điều dưỡng lâm sàng có đáp án

Phiếu bài tập Điều dưỡng lâm sàng miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

The term "haemoptysis" means:

  1. ACoughing up blood
  2. BVomiting blood
  3. CPassing blood in the urine
  4. DA nosebleed
2.Dễ

A DNACPR (do not attempt CPR; often called DNR or DNAR in the US) decision means that:

  1. AThe patient cannot receive antibiotics, fluids or any other active treatment
  2. BAll treatment, including food, drink and pain relief, is stopped
  3. CCPR will not be attempted if the heart stops, but other care continues
  4. DThe patient must be moved to a hospice
3.Dễ

What does "dysphagia" mean?

  1. ADifficulty swallowing
  2. BPain when passing urine
  3. CDifficulty breathing
  4. DDifficulty speaking
4.Trung bình

A patient has a fentanyl patch for chronic pain. Which advice is correct?

  1. ACut the patch in half if the pain improves, to lower the dose
  2. BApply the patch to broken skin for faster effect
  3. CKeep using the old patch with the new one
  4. DAvoid heat sources such as hot water bottles over the patch
5.Trung bình

When should discharge planning usually begin?

  1. AAfter the patient has been home for a week
  2. BOn or soon after admission
  3. COn the morning of discharge
  4. DOnly after the patient asks to go home
6.Trung bình

A patient is receiving IV fluids for several days. Which monitoring is essential?

  1. AFluid balance, regular weights and urea, creatinine and electrolytes
  2. BPeak flow readings
  3. CMonthly HbA1c
  4. DWeekly temperature and a single blood glucose reading
7.Khó

Soon after starting chemotherapy for a high-grade lymphoma, a patient has rising potassium, phosphate and uric acid with falling urine output. What is the most likely cause?

  1. ARefeeding syndrome
  2. BAdrenal insufficiency
  3. CTumour lysis syndrome
  4. DSyndrome of inappropriate ADH secretion
8.Khó

During a blood transfusion, an older patient with heart failure becomes breathless with a rising blood pressure, raised JVP and crackles in the lungs. What is the most likely cause?

  1. ATransfusion-related acute lung injury with hypotension
  2. BA febrile non-haemolytic reaction
  3. CAnaphylaxis
  4. DTransfusion-associated circulatory overload

Đáp án

  1. 1. A · Coughing up blood
  2. 2. C · CPR will not be attempted if the heart stops, but other care continues
  3. 3. A · Difficulty swallowing
  4. 4. D · Avoid heat sources such as hot water bottles over the patch
  5. 5. B · On or soon after admission
  6. 6. A · Fluid balance, regular weights and urea, creatinine and electrolytes
  7. 7. C · Tumour lysis syndrome
  8. 8. D · Transfusion-associated circulatory overload

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.